# SDR AALA2019082859088

- Difficulty date: August 23, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 87,184 hours, 24,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL UPPER CHORD ANGLE, BS 1330. REPLACED CHORD ANGLE PER SRM 53-00-51.
